# SDR CALA2018030800865

- Difficulty date: March 7, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 81,729 hours, 27,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 146N5230
- Condition: Corroded
- Location: Bs 1680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN FLOOR GUSSET AT BS 1680,  BL-0.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51. FABRICATED A REPLACEMENT GUSSET IAW DWG 146 N5230.  INSTALLED IAW SRM 51-40-02, AND DWG 146N5230.
